# SDR HNAA9692237

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 18,902 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3402 - LYH-PIT - AFTER TAKEOFF, THE NR 1 ENGINE AUTOFEATHERED AND THE TORQUE INDICATION DROPPED TO ZERO.  THE AIRCRAFT TURNED BACK TO LYH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE AND THE TORQUE SENSOR CONTROL UNIT.  (M)
